# SDR DXTA2025101605302

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N263QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6204
- Aircraft time: 1,306 hours, 722 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22858221806
- Part serial: C2480
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT 3000 FT, 10 MILES FROM TEB, AN AMBER R REV UNLOCKED APPEARED. WE RAN THE QRH, LIGHT DID NOT EXTINGUISH. AS PER THE QRH, WE SHUT DOWN THE RIGHT ENGINE AND DIVERTED TO EWR. CORRECTIVE ACTION: REMOVED THE DEFECTIVE RH T/R STOW MICRO SWITCH ANO INSTALLED A NEW CUSTOMER SUPPLIED RH T/R STOWSWITCH, RIGGED SW AND PERFORMED OPS CHECK, OP S CHECK GOOD ALL WORK DONE IAW THE AMM 78-37-01. NO FURTHER DEFECTS NOTED.
